# SDR DHL2003805013

- Difficulty date: December 11, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Warning Light
- Condition: Illuminated
- Location: Fuel Transfer
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN FLIGHT WHEN ATTEMPTING TO TRANSFER FUEL TO NR 3 TANK, NR 3 MAIN SHUTOFF LIGHT INITIALLY AND RE-ILLUMINATED IN FIVE SECONDS WITH FILL VALVE IN OPEN POSITION AS A RESULT FUEL CANNOT BE TRANSFERRED TO NR 3 TANK.  ABNORMAL PROCEDURE COMPLETED DID NOT CORRECT PROBLEM.  SUMPED NR 3 FUEL TANK. TRANSFER FUEL SHUT OFF LIGHT.  OPS OK IAW M/M 28-21-00 IN OPEN OR CLOSE POSITION.
